# SDR DL76S972093

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: BPS73
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTS BETWEEN SEATS 10 AND 13 BOTH SIDES ARE OUT.  REPLACED EMERGENCY FLOOR TRACK LIGHTS POWER SUPPLY ASSY M9008, OPS CK NORMAL.
